# SDR UPS203050

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM FLOOR SUPPORT AT STATION 314, RBL 15 TO 40 AND WL 208. MAINTENANCE REPLACED THE FLOOR SUPPORT PER SRM 53-10-1, 51-10-6, 51-30-8, 51-30-5 AND 51-10-2.
